# SDR DALA2025033102391

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,686 hours, 5,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CABIN SEAT TRACK UPPER SURFACE FR19 RBL 23 WL 151.5. REMOVED AND REPLACED SEAT TRACK AT STA FR 20 TO FR 34 RBL23 WL 151.5 PER A220 ASRP BD500-A-J51-42-21-00AAA-078A-A AND BOMBARDIER DWG C02312600 REV:-E. (LP# 0880601)
